# SDR MASA2008111500775

- Difficulty date: November 15, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 27,562 hours, 23,450 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Defective
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ASH FLT 7044 IAD-PWM.  CREW DECLARED AN EMERGENCY DUE TO NLG WARNING AND DISAGREE MESSAGES.  MX REMOVED AND REPLACED NLG CENTERED/EXTENDED PROXIMITY SENSOR BRACKET.
